# SDR 00FDEA00311

- Difficulty date: April 30, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516327910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGITUDINAL BEAMS 816, RBL 25, WL 208 TO BS 848.  *S/D*  REMOVED AND REPLACED PART PER FEDEX SRM  51-30-02.
